# SDR HNAA2025022400093

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 54,309 hours, 51,259 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 208
- Condition: Defective
- Location: Cabin Pressure
- Part time: 41,678 hours, 37,680 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB UP UNTIL 8000 FT IN AUTO MODE. A/C DID NOT PRESSURIZE.  FACT  22FEB25  03:36  ROA  R&R'D DIGITAL CONTROLLER IRW AMM 21-31-01 DUE TO CODE A016 ON DIGITAL CONTROLLER. OPS CK GOOD
